MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3O0200; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC L3O0200; PROTECTOR, OSTOMY
Model Number 413178
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 9 of 30.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
The end user had 3 market units with 10 skin barriers in each box that had misshaped openings in the skin barrier, not round but more oval.Her usual wear time was 3 days.The end user declined to use these skin barriers.No photo is available at this time.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: d4: unique identifier (udi) h6: investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions h10: investigation summary batch record review: lot 9k02323 was manufactured on 10/18/2019 in the convex 2-piece (pc) (ost) line, with a total of (b)(4) market units produced.Compliance engineer performed a batch record review on 09/apr/2020 to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom), under international commodity code (icc) code 413178, system application product (sap) material id 1161267 and manufacturing order (b)(4).The process carried out was run according to process instruction (pi) pi21-108 and documented in mr21-108.In addition, the bulk lot 9k02329 was reviewed, manufactured in the convex 2-piece (pc) (ost) line and the process carried out, toolings used and in-process quality inspections were found to process instruction (pi) pi21-107; the process results were documented in mr21-107.The batch record review carried out supports that there were no discrepancies related to the reported defect.Returned sample evaluation: no photograph, video or sample was received for evaluation.Investigation summary v.Investigation conclusion: material, method/process, manpower and measurement sections were reviewed, and it is considered none of them interfered on the incidence of the root cause, also, these sections and possible opportunities were previously covered.Based on the investigation findings through revision of the batch records documentation, process observation, personnel interviewed, methodology implemented, the root cause for this failure mode was identified as machine.As observed during this investigation the contributor factors to this failure mode were the following: a) condition of the yamaha arm b) condition of vision system cameras c) variance in the materials, cause variation in the placement.This is causing the overall variation 0.6.This accumulation of variation causes the complaint in section 1.To maintain acceptable levels of variation the maintenance for the arm will be improved.And base on the rate of complaints and the variation identify, codes with a rate higher than 10 complaints per million will be block and manufactured on the improve convex 2-piece (pc) in building 8a.Actions for these causes identified were taken through corrective action / preventive actions (capa) plan.The investigation associated with related event has been approved and is complete.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.

Brand Name
L3O0200
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key10904404
Report Number9618003-2020-15414
Device Sequence Number1462116
Product Code EXE
UDI-Device Identifier00768455124480
UDI-Public00768455124480
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/16/2024
Device Model Number413178
Device Lot Number9K02323
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2020
Supplement Date Received by Manufacturer11/20/2023
Initial Report FDA Received Date11/25/2020
Supplement Report FDA Received Date11/23/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown